# SDR C2XA09RI114

- Difficulty date: June 2, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,009 hours, 18,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CABIN/CABIN EMERGENCY BUTTON ON ICU PANEL ILLUMINATED AND WILL NOT RESET. MX CONTROL INSTRUCTED FLIGHT CREW HOW TO PERFORM SYSTEM RESET. RESET SUCCESSFULL. ACFT WAS APPROVED TO RETURN TO SERVICE.
